Volume 2, Issue 2
Weak Solutions of Second Order Parabolic Equations in Noncylindrical Domains

Yong Jiongmin

DOI:

J. Part. Diff. Eq.,2(1989),pp.76-86

Published online: 1989-02

Preview Full PDF 0 367
Export citation
  • Abstract

Penalization method is used to get the existence of the weak solutions or parabolic equations in noncylindrical domains. The asympcotic decay and the existence and uniqueness of the periodic solutions are obtained as well.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-2-76, author = {Yong Jiongmin}, title = {Weak Solutions of Second Order Parabolic Equations in Noncylindrical Domains}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {2}, pages = {76--86}, abstract = { Penalization method is used to get the existence of the weak solutions or parabolic equations in noncylindrical domains. The asympcotic decay and the existence and uniqueness of the periodic solutions are obtained as well.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5828.html} }
Copy to clipboard
The citation has been copied to your clipboard